Nicotine is usually very difficult to get over the addiction, and irritability can persist for a few weeks - after which it's psychological. I would say change the way you're looking at your nicotine withdrawal, and become more "positive" in how you got over it. e.g. instead of feeling "Ugh, still feel bad from this" you should think "Wow! I can't believe I've gotten this far!" and please do feel genuinely proud of yourself! Nicotine withdrawal is a very difficult thing!
Coffee however only really would cause discomfort for a few days... two weeks at most! I would rule that out as a possibility for you feeling the way you do.
Lortab however - I'm not so sure about. I know it's very very long out of your system and addiction is still unlikely and it's quite possibly psychological. But I've no experience with Lortab, I'd suggest have a word with your doctor who would be able to help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.